# SDR SWIA200819409

- Difficulty date: March 26, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 20,213 hours, 27,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 5714 - EXIT LIGHT AT ROW 9 IS INOP.  REPAIRED WIRING AT EXIT SIGN.  OPS CHECK GOOD.
